Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 29, NWS Milwaukee, WI

July 2, 2019Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 2, 2019, 4:25 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2019, 4:25 PM CDT (21:25 UTC)
Expired
Jul 2, 2019, 5:00 PM CDT
In force
35 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 4:25 PM CDTTSTM WND DMGBrookfield, WIREPORTS OF TREE DAMAGE AND POWER LINES DOWN IN THE BROOKFIELD TO NEW BERLIN AREA. TIME ESTIMATED FROM RADAR.
Jul 2, 4:30 PM CDTTSTM WND DMG2 Wnw West Allis, WI122ND AND WASHINGTON AREA OF WEST ALLIS. 12 INCHES DIAMETER BRANCH DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

048 
WUUS53 KMKX 022125
SVRMKX
WIC079-133-022200-
/O.NEW.KMKX.SV.W.0029.190702T2125Z-190702T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
425 PM CDT Tue Jul 2 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Milwaukee County in southeastern Wisconsin...
  Southeastern Waukesha County in southeastern Wisconsin...

* Until 500 PM CDT.

* At 425 PM CDT, a severe thunderstorm was located over New Berlin,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
  Greenfield, Oak Creek, Muskego, South Milwaukee, Cudahy, Greendale,
  Pewaukee, St. Francis, Hales Corners, Elm Grove, West Milwaukee,
  Big Bend, Milwaukee Hoan Bridge and Marquette University.

People attending Summerfest in Milwaukee, and The West Allis
Independence Day Parade should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4284 8784 4284 8793 4292 8829 4311 8822
      4304 8788 4301 8788 4297 8783 4291 8782
      4289 8783 4285 8782
TIME...MOT...LOC 2125Z 291DEG 31KT 4300 8816 

HAIL...<.75IN
WIND...60MPH
 
$$

STUMPF
3 follow-up statements
098 
WWUS53 KMKX 022131
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
431 PM CDT Tue Jul 2 2019

WIC079-133-022200-
/O.CON.KMKX.SV.W.0029.000000T0000Z-190702T2200Z/
Milwaukee WI-Waukesha WI-
431 PM CDT Tue Jul 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES...

At 430 PM CDT, a severe thunderstorm was located over New Berlin,
moving east at 35 mph.

HAZARD...70 mph wind gusts.

SOURCE...Emergency management. At 430 PM trees down and power lines 
         were reported down in eastern Waukesha County near New 
         Berlin.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Oak Creek, Muskego, South Milwaukee, Cudahy, Greendale,
Pewaukee, St. Francis, Hales Corners, Elm Grove, West Milwaukee, Big
Bend, Milwaukee Hoan Bridge and Marquette University.

People attending Summerfest in Milwaukee, and The West Allis
Independence Day Parade should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4284 8784 4284 8793 4292 8829 4311 8822
      4304 8788 4301 8788 4297 8783 4291 8782
      4289 8783 4285 8782
TIME...MOT...LOC 2130Z 291DEG 31KT 4298 8810 

HAIL...<.75IN
WIND...70MPH
 
$$

STUMPF
320 
WWUS53 KMKX 022142
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
442 PM CDT Tue Jul 2 2019

WIC133-022151-
/O.CAN.KMKX.SV.W.0029.000000T0000Z-190702T2200Z/
Waukesha WI-
442 PM CDT Tue Jul 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUKESHA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4285 8782 4284 8784 4284 8793 4287 8807
      4308 8806 4304 8788 4301 8788 4297 8783
      4292 8782 4289 8783
TIME...MOT...LOC 2141Z 291DEG 31KT 4294 8797 

$$

WIC079-022200-
/O.CON.KMKX.SV.W.0029.000000T0000Z-190702T2200Z/
Milwaukee WI-
442 PM CDT Tue Jul 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR MILWAUKEE COUNTY...

At 441 PM CDT, a severe thunderstorm was located over Greendale,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, South
Milwaukee, Cudahy, Greendale, St. Francis, Hales Corners, West
Milwaukee, Milwaukee Hoan Bridge, State Fair Park, Marquette
University, Mitchell Park Domes, Milwaukee Co Zoo, Miller Park,
Milwaukee South Shore Park and Maier Festival Park.

People attending Summerfest in Milwaukee, and The West Allis
Independence Day Parade should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4285 8782 4284 8784 4284 8793 4287 8807
      4308 8806 4304 8788 4301 8788 4297 8783
      4292 8782 4289 8783
TIME...MOT...LOC 2141Z 291DEG 31KT 4294 8797 

HAIL...<.75IN
WIND...60MPH
 
$$

STUMPF
880 
WWUS53 KMKX 022150
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
450 PM CDT Tue Jul 2 2019

WIC079-022200-
/O.EXP.KMKX.SV.W.0029.000000T0000Z-190702T2200Z/
Milwaukee WI-
450 PM CDT Tue Jul 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE COUNTY WILL EXPIRE
AT 500 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4285 8782 4284 8784 4284 8793 4287 8807
      4308 8806 4304 8788 4301 8788 4297 8783
      4292 8782 4289 8783
TIME...MOT...LOC 2150Z 291DEG 31KT 4292 8789 

$$

STUMPF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:53 PM CDT, 32 minutes earlier.

Area forecast discussion, Jul 2, 3:53 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
353 PM CDT Tue Jul 2 2019

.SHORT TERM...
Tonight and Wednesday...Forecast Confidence is medium.

Thunderstorm development will likely continue at least on a
scattered basis along the swd moving gust front over se WI. Small
hail and gusty winds are expected. Additional isolated to
scattered development is possible farther to the west. The
thunderstorm threat should diminish early this evening as the gust
front moves into nrn IL. A weak cool front will pass tnt but moist
conditions will likely lead to some fog and stratus.

For Wed, the weak cool front and outflow boundaries will likely
set up from ne IA into nw IL but remain sufficiently close for
chances for more tstorms for sw WI. Dry conditions are expected
for the MKE metro area and locations to the north.

.LONG TERM...
Wednesday night and Independence Day...Forecast confidence
medium.

High pressure over the eastern U.S. and weak low pressure in the
plains will bring light east to southeast flow to start the evening.
Southwest flow will increase overnight and may push into southwest
Wisconsin creating a boundary across the region. Shortwaves will
continue to move through bringing small rain and thunderstorm
chances overnight.

The surface boundary looks to shift north during the day on
Independence Day as surface low pressure moves across Minnesota. A
shortwave will be moving through and a lake breeze may provide some
focus for storms. There looks to be 1000-2000 J or more of
instability that could be surface based. Shear is not impressive,
around 20 knots, and there's isn't any upper jet support, but can't
rule out severe potential at this time due to the instability. Mid
level ridging pushes in later in the evening and overnight so there
may be lull in the activity during that time.

Friday through Tuesday...Forecast confidence medium.

Weak surface low pressure is expected to move across the state
Friday followed by a mid level shortwave. Friday could be dry ahead
of the low but with instability can't totally rule out
thunderstorms. There are better chances for post frontal precip
Friday evening or night. Following the low north northeast winds
will bring somewhat milder temperatures and lower humidity starting
Saturday.

High pressure will move north of Wisconsin on Saturday and Sunday
bringing light east winds. Mid level riding or zonal flow will
dominate. There is a good chance for dry weather Saturday and
Sunday.

Rain chances return Monday or Tuesday as we return to a southwest
flow pattern.

&&

.AVIATION(21Z TAFS)...Sct-bkn035-050 cumulus or cumulus congestus
this afternoon and early evening. Sct tstorms will continue to
affect srn WI into the early evening. Areas of low stratus
anywhere from 200-1500 feet are expected to develop after midnight
and last several hours beyond sunrise on Wed. Areas of mainly
light fog of 1-3SM, locally lower, are also expected to develop
after midnight. The fog and stratus will then lift into sct030-040
cumulus for the afternoon.

&&

.MARINE...Prevailing winds will remain relatively light this week
along with low wave heights. Intermittent areas of dense fog will
be possible during the week due to a humid airmass over the
relatively cool waters of Lake MI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Wednesday and Aviation/Marine...Gehring
Wednesday Night through Tuesday...Marquardt
Hazardous weather outlook, Jul 2, 3:55 PM CDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
355 PM CDT Tue Jul 2 2019

WIZ046-047-051-052-056>060-062>072-032100-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
355 PM CDT Tue Jul 2 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected today into early this
evening. There is a marginal risk for severe thunderstorms, with
strong winds the main concern. Local heavy rainfall is possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorm chances will continue on a near daily basis through
Saturday

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this week.

LMZ643>646-032100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
355 PM CDT Tue Jul 2 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

There is a chance of thundestorms into early evening. Patchy fog
is possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorm chances will continue on a near daily basis through
Saturday. Patchy fog is possible.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-032100-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
355 PM CDT Tue Jul 2 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

There is a chance of thunderstorms into early evening. Patchy fog
is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorm chances will continue on a near daily basis through
Saturday.

Patchy fog will be possible at times as a humid airmass remains
across the cooler water. This risk will be greatest across the
northern half of the lake.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 2, 3:09 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             1 N WEST BEND           43.44N 88.18W
07/02/2019  M0.75 INCH       WASHINGTON         WI   TRAINED SPOTTER

&&

HALBACH
Local storm report, Jul 2, 3:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND GST     WEST BEND               43.42N 88.18W
07/02/2019  E50 MPH          WASHINGTON         WI   PUBLIC

            A FEW TREE LIMBS AND SMALL BRANCHES DOWN.

&&

HALBACH
Special weather statement, Jul 2, 3:21 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
321 PM CDT Tue Jul 2 2019

WIZ058>060-065-066-022100-
Dodge-Waukesha-Milwaukee-Ozaukee-Washington-
321 PM CDT Tue Jul 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN OZAUKEE...
MILWAUKEE...EASTERN WAUKESHA...SOUTHERN WASHINGTON AND SOUTHEASTERN
DODGE COUNTIES...

At 320 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Thiensville to near Lac La Belle.
Movement was southeast at 30 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, Mequon, South
Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer,
Cedarburg, Sussex and St. Francis.

LAT...LON 4291 8821 4325 8857 4329 8792 4328 8790
      4324 8791 4318 8788 4312 8790 4310 8787
      4307 8787 4305 8789 4302 8790 4296 8785
      4291 8784
TIME...MOT...LOC 2020Z 297DEG 25KT 4323 8795 4319 8846

STUMPF
Local storm report, Jul 2, 3:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             GERMANTOWN              43.24N 88.12W
07/02/2019  M0.75 INCH       WASHINGTON         WI   BROADCAST MEDIA

&&

MRC
Special weather statement, Jul 2, 4:12 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
412 PM CDT Tue Jul 2 2019

WIZ060-064>066-070-071-022215-
Walworth-Waukesha-Milwaukee-Racine-Ozaukee-Jefferson-
412 PM CDT Tue Jul 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...NORTHERN
RACINE...WAUKESHA AND EAST CENTRAL JEFFERSON COUNTIES...

At 411 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Milwaukee to North Prairie. Movement
was east at 25 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Milwaukee, Racine, Waukesha, West Allis, Wauwatosa, New Berlin,
Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, Mequon,
South Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown
Deer, Sussex and St. Francis.

LAT...LON 4271 8823 4306 8863 4321 8790 4318 8788
      4312 8790 4307 8787 4305 8789 4302 8790
      4296 8785 4288 8785 4285 8783 4279 8776
TIME...MOT...LOC 2111Z 289DEG 20KT 4306 8786 4296 8841

STUMPF
Local storm report, Jul 2, 4:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       2 S GERMANTOWN          43.20N 88.11W
07/02/2019  M1.59 INCH       WASHINGTON         WI   MESONET

            MMSD RAIN GAUGE NORTH OF FREISTADT RD.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:56 PM CDTSpecial Weather StatementMKXWashington34 min
Jul 2, 2:17 PM CDTSpecial Weather StatementMKXWashington28 min
Jul 2, 2:24 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington36 min
Jul 2, 2:28 PM CDTSpecial Marine WarningMKX62 min
Jul 2, 2:48 PM CDTSpecial Weather StatementMKXWashington27 min
Jul 2, 3:21 PM CDTSpecial Weather StatementMKXMilwaukee, Waukesha39 min
Jul 2, 4:12 PM CDTSpecial Weather StatementMKXMilwaukee, Waukesha63 min
Jul 2, 4:33 PM CDTSpecial Marine WarningMKX57 min
Jul 2, 4:44 PM CDTSpecial Weather StatementMKXKenosha31 min
Jul 2, 4:54 PM CDTSpecial Marine WarningMKX96 min
Jul 2, 5:15 PM CDTSpecial Weather StatementMKXKenosha45 min
Jul 2, 5:44 PM CDTSpecial Weather StatementMKXColumbia46 min
Jul 2, 5:49 PM CDTSpecial Weather StatementMKXKenosha26 min
Jul 2, 5:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk31 min
Jul 2, 6:28 PM CDTSpecial Weather StatementMKXDane47 min
Jul 2, 6:35 PM CDTSpecial Weather StatementMKXJefferson, Rock, Walworth55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.